Jedan teorem o uređenim skupovima
Matematički vesnik, Tome 5 (1953) no. 3-4, p. 20
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{MV_1953_5_3-4_a2,
author = {{\DJ}. Kurepa},
title = {Jedan teorem o ure{\dj}enim skupovima},
journal = {Matemati\v{c}ki vesnik},
pages = {20 },
year = {1953},
volume = {5},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MV_1953_5_3-4_a2/}
}
Đ. Kurepa. Jedan teorem o uređenim skupovima. Matematički vesnik, Tome 5 (1953) no. 3-4, p. 20 . http://geodesic.mathdoc.fr/item/MV_1953_5_3-4_a2/